# SDR HEEA082515

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N913UK
- Make and model: Skrsky S76A
- Aircraft serial: 760276
- Aircraft time: 11,961 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 7660002113103
- Part serial: 1226
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS REPORT NR 1 AFCS PITCH CHANNEL ACTUATOR KICKS IN CRUISE FLIGHT.
